Journals / Journal of Universal Mathematics / 2024 / Cilt: 7 Sayı: To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI" Özel Sayı

HEMI-SLANT SUBMANIFOLDS OF LORENTZIAN KENMOTSU SPACE FORMS

Ramazan Sarı(AMASYA ÜNİVERSİTESİ)0000-0002-4618-8243
Pages
102–108
Publication Date
2024-12-29
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Finally, the curvature properties of distributions are analyzed and the conditions for Einstein are investigated.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, we study curvature properties of hemi-slant submanifolds of Lorentzian Kenmotsu space forms.
📊
Key Findings & Data:We define Lorentz Kenmotsu space forms and study their curvature properties.
💡
Conclusion & Impact:Finally, the curvature properties of distributions are analyzed and the conditions for Einstein are investigated.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:Hemi-slant submanifolds · Lorentzian Kenmotsu manifolds · Einstein manifolds

Abstract

In this paper, we study curvature properties of hemi-slant submanifolds of Lorentzian Kenmotsu space forms. We define Lorentz Kenmotsu space forms and study their curvature properties. We give example for hemi-slant submanifold of Lorentzian Kenmotsu space forms. Finally, the curvature properties of distributions are analyzed and the conditions for Einstein are investigated.

🔖

Cite This Article

Sarı, R. (2024). HEMI-SLANT SUBMANIFOLDS OF LORENTZIAN KENMOTSU SPACE FORMS. Journal of Universal Mathematics, Cilt: 7 Sayı: To memory "Assoc. Prof. Dr. Zeynep AKDEMİRCİ ŞANLI" Özel Sayı, 102–108. https://doi.org/10.33773/jum.1564979

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. P. Alegre, Slant submanifolds of Lorentzian Sasakian and para Sasakian manifolds, Taiwanese Journal of Mathematics, Vol.17, pp.897-910 (2013).
  2. N. S. Basavarajappa, C. S. Bagewadi, D. G. Prakasha, Some results on Lorentzian beta Kenmotsu manifolds. Ann. Math. Comp.Sci. Ser, Vol.35, pp.7-14 (2008).
  3. R.L. Bishop, B. ONeill, Manifolds of negative curvature, Trans. Amer. Math. Soc., Vol.145, pp.1-50 (1969).
  4. S. Dirik, B.Bulut, On the geometry of contact pseudo-slant submanifolds of para beta -Kenmotsu manifolds, Bulletin of the International Mathematical Virtual Institute, Vol.14, No.1, pp.157-168 (2024).
  5. S. Dirik, R. Sari, Contact Pseudo-Slant Submanifolds of Lorentzian Para Kenmotsu Manifold, Journal of Engineering Research and Applied Science, Vol.12, No.2, pp.2301-2306 (2023).
  6. K. L. Duggal, Speace time manifold and contact Manifolds, Int. J. of math. and mathematical science, Vol.13, pp.545-554 (1990).
  7. K. Kenmotsu, A class of almost contact Riemannian manifolds, TohokuMath. J. II Ser., Vol.24, pp.93-103 (1972).
  8. M. A. Khan, K. Singh, V. A. Khan, Slant submanifolds of almost LP-contact manifold, Differential Geometry - Dynamical Systems, Vol.12, pp.102-108 (2010).
  9. R. Rosca, On Lorentzian Kenmotsu manifolds, Atti Accad. Peloritana Pericolanti Cl. Aci. Fis. Mat. Natur, Vol.69, pp.15-30 (1991).
  10. R. Sari, A. Vanli, Slant submanifolds of a Lorentz Kenmotsu manifold. Mediterr. J. Math.,16:129,(2019).
  11. R. Sari, I. Unal, Semi-invariant submanifolds a Lorentzian Kenmotsu manifold with semi- symmetric metric connection, Bingol University Journal of Technical Science, Vol.2, No.1, pp.36-42 (2021).
  12. R. Sari, S. Dirik, Generic Submanifolds of Para beta Kenmotsu Manifold, Journal of Engineering Research and Applied Science,Vol.12, No.1, pp.2291-2294 (2023).
  13. T. Takahashi, Sasakian manifold with pseudo-Riemannian metric,Tohoku Math. J., Vol.21, No.2, pp.271-290 (1969).
  14. I. Unal, Generic submanifolds of Lorentzian Para Kenmotsu Manifold, KMU Journal of Engineering and Natural Sciences, Vol.3, No.2, pp.79-85 (2021).
  15. I. Unal, A classification of para-Kenmotsu space forms, Palestine Journal of Mathematics, 10(S.I,II), pp.197-203 (2021).